I went through your query and understood your concern.
Your son is having depression problems. The medicines used to treat depression might have caused him to gain weight, along with a sedentary lifestyle with no physical activity. I advise psychotherapy for him. Check his thyroid hormones to check his metabolism rate. Prepare a special menu for him and combine healthy foods with his preferred foods at first. I also suggest you consult a specialist doctor.
I hope this has helped you.
Thanks and regards.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Bariatric surgery is a procedure done to reduce food intake in obese individuals to allow them to lose weight ... This surgery also bypasses part of the small intestine, which reduces the number Read full
A variety of symptoms can be brought on by a mental health disorder known as depression ... Conclusion:
Depression is a serious mental health disorder associated with various other problems and c Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.